# SDR SIMA20190105001

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 35,075 hours, 30,801 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 701700082430
- Part serial: 01084792
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

A/P FULL NOSE DOWN AND RIGHT BANK WHEN ENGAGED AND AUTO TRIM INOP WITH NO EICAS MSG WHILE IN FLIGHT. C/A-REMOVED AND REPLACED  IC 600 #1 IAW AMM 31-42-01 OPS CHECK GOOD. A/P OPS CHECK GOOD IAW AMM 22-11-00.
